# SDR GTIA2023091237477

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 30,442 hours, 13,755 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat
- Part number: D574609200300
- Part serial: SA7426
- Condition: Dented
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT @ SLAT # RH MDL 120.68MM MDW 47.29MM MDD 3.75MM & OST 1.8MM. RAF CREATED.-VERIFIED NR # 5001256642-0010 AND TC # 1004063998-0010. REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 5743-2362 REV-00.
